MathSciNet Relay Station
MathSciNet bibliographic data
MR2411228 (2009i:92046) 92D15 (60G09 60J85 65C05 92-08 92D10)
Birkner, Matthias; Blath, Jochen Computing likelihoods for coalescents with multiple collisions in the infinitely many sites model. J. Math. Biol. 57 (2008), no. 3, 435–465.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement